# SDR 01FDEA00492

- Difficulty date: June 23, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH NR 1 FIRE HANDLE ILLUM AND FIRE WARN BELL SOUNDED.  THE THROTTLES WERE AT FLT IDLE.  REPEAT WRITE UP.  FIRE WARNING 1-2 SEC.  *S/D*  REMOVED AND REPLACED NR 1 CONTROL UNIT AND NR 1 STRUT FIREWALL LOOP AS PRECAUTIONARY SYS PER MM 26-11-012-4 & 26-11-002-5.
